울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Infinitesimal variations of f-antiinvariant submanifold and k-antiinvariant one of Sⁿ(1/√2)×Sⁿ(1/√2)

Title 
Infinitesimal variations of f-antiinvariant submanifold and k-antiinvariant one of Sⁿ(1/√2)×Sⁿ(1/√2)
Other Titles 
Sⁿ(1/√2)×Sⁿ(1/√2)의 f-反不變 部分多樣體와 k-反不變 部分多樣體의 無限小 變分
Authors 
Park, Joon-Sik
Issue Date 
1981
Journal 
연구논문집
Vol. 
Vol.6
Issue 
No. 1
Pages 
183-187
Abstract 
本 論文의 硏究 目的은 S^n(1/√2)×S^n(1/√2)의 f-反不變 部分多樣體 및 k-反不變 部分多樣體의 無限 小 變分에 관한 것이다. 여기에서 얻어진 主要한 結果는 다음과 같다. (1) k-反不變 部分多樣體의 平行 變分은 k-反不變 變分이다. (2) k-反不變 部分多樣體의 變分이 k_b^x를 保存하면, 그 變分은 等長 變分이다.
The purpose of the present paper is to study infinitesimal variations of f-antiinvariant submanifold and R-antiinvariant one of S^n(1/√2)×S^n(1/√2). (1) A parallel variation of a k-antiinvariant submanifold of S^n(1/√2)×S^n(1/√2) is k-antiinvariant variation. (2) If the variation of k-antiinvariant submanifold of S^n(1/√2)×S^n(1/√2) preserves k_b^x, then the variation is isometric.
URI 
http://repository.uc.ac.kr/handle/2014.oak/747
ISSN 
1598-3390
Appears in Collections
03. 교양과 > 연구논문

Files in This Item:

File SizeFormat 
5672810122.pdf249.96 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.